Announcements

Prayer Shawl Ministry

main image

Do you knit, crochet or use a loom? The volunteers of the Prayer Shawl Ministry donate their time and talent to make prayer shawls, hats and pocket prayers shawls. We meet the first Wednesday of each month at 1:30pm in the Connection Cafe.

 

Please come and join us! We have patterns available for most skill levels and will be happy to help you get started. Contact the church office for more information.

Posted by Nancy King with

Lenten Devotional Books

Our theme for Lent this year is “Journey with the Psalms” and is based on the work Pastor Michael did last summer on his sabbatical.  During that time, he wrote devotions for 30 of the more well-known Psalms and compiled them into a devotional book.  Copies will be available beginning the first Sunday of Lent, February 18.  Feel free to pick one up.  If you would like a copy mailed to you, please let us know. 

Posted by Michael Karunas with

A Word from David Martin, Youth Director

main image

It has been proven that youth who have five adults outside of their family who are willing to invest in a teens life are more likely to stay connected to the church. For me and my almost 25 years at Central, there have been many more than five adults who have impacted my life. From my Sunday school teachers, to youth group leaders, Faith Quest elders, camp counselors, and more, I always had countless adults in the church that I knew were supporting me along my journey. I speak often about the influence that Larry Chapman had on me. He would come to watch me play baseball, seek me out on Sunday mornings, and check in every time he saw me. Shirley Swarthout is another church member who had a great impact on me. Shirley gave me the opportunity to help out in the kitchen and serve at all of the meals we would host during the year. I am sure it took great patience on her part to put up with our group of middle and high school boys that had to make more of a mess than we cleaned, but she kept letting us help and giving us the consistent opportunity to serve our church. In fact, looking at the life paths of many of the youth from around my age, I do not think that it is a coincidence that many of us have gone into teaching, ministry, coaching, or higher education. There was always a constant support system for all of us. 

Today, Central is in a great position. Our youth and children’s programs continue to grow, and with that comes a great opportunity. As we continue to work towards our goal of connecting with the future generations, I ask that you please consider becoming a volunteer for our youth program and help us continue to impact the lives of the youth and their families at Central. There are many different ways that you are able to get involved.

 

Youth Group

  • Weekly volunteers to help lead small group discussions and games
  • Hosting events 
  • Retreats, camps, mission trips
  • Help when you can
  • Helping to plan events, working behind the scenes

 

If you have any questions or would like more information, please email me at As always, thank you so much for the continued support of our youth program here at Central!

 

- David Martin

 

Posted by David Martin with

Naloxone Cabinet Placed Outdoors at Central

You may have noticed a new feature on the northeast side of our building near the Ramp Door.

We are partnering with the Macon County Health Department to make sure that free Narcan is available to our neighborhood.

Narcan is the brand name of a prescription medication called Naloxone.  It can block or reverse the effects of an opioid overdose.  Anyone can easily and safely use Narcan (Naloxone) to save the life of someone overdosing on opioids, including heroin or prescription medicines.

When a person overdoses, breathing will slow dangerously and may stop altogether, eventually leading to brain damage or death.

Signs of an opioid overdose may include the below, but not all these signs may be present during an overdose.

  • Blue or purple fingernails and lips
  • Unresponsive to voice or touch
  • Pinpoint pupils (center part of eye is very small)
  • Slow, irregular, or stopped breathing
  • Slow heartbeat or low blood pressure
  • Pale, clammy skin

If you suspect an opioid overdose, call 911 and get emergency medical assistance right away.

 

If you feel comfortable, the nasal dosage of Narcan is easy to administer.  The nasal Narcan spray dosage for adults and children is 1 spray into one nostril.  Another spray may be given into the other nostril every 2 to 3 minutes until the patient responds or until emergency medical assistance becomes available.

Having this lifesaving medication available to our community is another way we are tangibly loving our neighbors, as Christ taught us to do.

  

12345678